# SDR CA060112010

- Difficulty date: January 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 466 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Ring Gear
- Part number: 72566
- Condition: Damaged
- Location: Starter
- Part time: 201 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER RING GEAR REPLACED AFTER 201.1 HOURS.  MISSING TEETH.  AIRCRAFT TOTAL TIME 441.3.
